Natural equational bases for Newman and boolean algebras
Compositio Mathematica, Tome 17 (1965-1966), pp. 299-310
Cet article a éte moissonné depuis la source Numdam
@article{CM_1965-1966__17__299_0,
author = {Sioson, F. M.},
title = {Natural equational bases for {Newman} and boolean algebras},
journal = {Compositio Mathematica},
pages = {299--310},
year = {1965-1966},
publisher = {Kraus Reprint},
volume = {17},
mrnumber = {205894},
zbl = {0154.00401},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1965-1966__17__299_0/}
}
Sioson, F. M. Natural equational bases for Newman and boolean algebras. Compositio Mathematica, Tome 17 (1965-1966), pp. 299-310. http://geodesic.mathdoc.fr/item/CM_1965-1966__17__299_0/